# SDR MASA2011030502077

- Difficulty date: March 3, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,747 hours, 12,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/H EMERGENCY LIGHT AT ROW 10 INOP.  MX RELAMPED.
